MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RLT351418
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 08/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the manufacturing paperwork verified that this lot met all pre-release specifications; according to the gore® excluder® aaa endoprosthesis instructions for use, adverse events that may occur and/or require intervention include, but are not limited to, endoleak.
 
Event or Problem Description
The following information was reported to gore through the global registry for endovascular aortic treatment (great 10-11): on (b)(6) 2015 the patient underwent endovascular repair of an abdominal aortic aneurysm using gore® excluder® aaa endoprostheses.The maximum diameter of the aneurysm measured 74 mm.The patient's infrarenal neck angle measured 16 degrees.The patient tolerated the procedure.Follow up computed tomography angiography (cta) examination on (b)(6) 2015 showed the aneurysm measured 74 mm.Follow up computed tomography angiography (cta) examination on (b)(6) 2016 showed the aneurysm measured 74 mm.Follow up computed tomography angiography (cta) examination on (b)(6) 2017 showed the aneurysm measured 82mm.Follow up computed tomography angiography (cta) examination on (b)(6) 2017 showed the aneurysm measured 79 mm.Follow up computed tomography angiography (cta) examination on (b)(6) 2018 showed the aneurysm measured 84 mm.Follow up computed tomography angiography (cta) examination on (b)(6) 2018 showed the aneurysm measured 88 mm.Follow up computed tomography angiography (cta) examination on (b)(6) 2018 showed the aneurysm measured 85 mm.Follow up computed tomography angiography (cta) examination on (b)(6) 2019 showed the aneurysm measured 90 mm.Follow up computed tomography angiography (cta) examination on (b)(6) 2020 showed the aneurysm measured 95 mm.On (b)(6) 2020 plug embolization of the celiac artery as well as a celiac and sma arteriogram was performed to treat a type ia endoleak.The patient tolerated the procedure.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10885154
Report Number3007284313-2020-01163
Device Sequence Number2895258
Product Code MIH
UDI-Device Identifier00733132618491
UDI-Public00733132618491
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2017
Device Model NumberRLT351418
Device Catalogue NumberRLT351418
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/23/2020
Initial Report FDA Received Date11/23/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NOTES
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient Weight84